Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffer from giddiness, high blood pressure. On medication. Reason?

yesterday i had a giddiness for about 5 mts in the evening after having one cup of milk and some tree nuts.Pressure was at 80/110.Normally i used to have elevated pressure.Iam taking medicines.What I did was for the past 10 days i took no table salt at all.Did this cause dizziness.I checked sugar also and that was 130 random.What could be the reason. I have a good physique and workout 3 times a week with dedication.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Giddiness is vague term - unsteadiness. If there is definite sense of rotation, it is vertigo.
If it is from getting up from bed, it may be from postural hypo-tension. / It can be from anaemia – what is your haemoglobin? / Has an ECG been done?

The body's balancing mechanism is in the inner ear. An ENT (Ear Nose Throat) specialist is the one to see - especially in the presence of tinnitus. They have special tests to confirm or exclude the contribution of the ear - which probably is the case with you.

If there are no clues, you have to be followed up by a neurologist.

In the mean time, medicines like betahistine or flunarazine alone or in combination may help
Ask your doctor...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 10 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor